# SDR AALA20012114

- Difficulty date: November 20, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND .5 INCH HOLE IN CUSP UNDER SEAT TRACK NR 1 AT STATION 1197.  INSTALLED DOUBLER PER AARD 53-00-00-02.  (M)
